# SDR DALA2024021201946

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 68-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION FLOOR BEAM -Y1227 LOC BTW FR68 TO FR70 RH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y-1227, SPLICE (4E/A), HARDPOINT (2E/A) AND FASTENERS ALL PARTS LOCATED BETWEEN FR68 TO FR69 RH SIDE AT AFT GALLEY AREA AS PER A319 SRM 51-72-11, A319 SRM 51-42-11. (0194278)
